# SDR UALA2012092505433

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 86,046 hours, 13,729 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT OUT SEAT 38J.  REPLACED LIGHT ASSEMBLY REF IPC P/N BR9644-21, (565-1162).  NON-RII INSPECTION OF ITEM# 0462012 INSTALLATION AND OPERATION.
